MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,10M; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,10M; DENTAL IMPLANT
Catalog Number TSVM4B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Sinus Perforation (2277)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #14 was removed due to infection & sinus perforation.At implant uncovering it was discovered that there was an infection around the implant at site #14.The implant did not integrate & upon its removal a sinus perforation was noted.Symptoms as a result of the event: abscess.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvm4b10, (imp,tsv,mcol mg,4.1mm,10m) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent minor bone/tissue attached to external threads.However, no apparent damage/malfunction to the implant was identified that would cause or contribute to the reported events.Markings are likely due to the removal process.Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1247202.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1247202 for similar events and no other complaint was identified.The customer did not submit images for the reported events.Based on the investigation and risk management file review the most likely root causes determined from the investigation are customer error, or patient factors.Therefore, based on the available information, a device malfunction did not occur.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,4.1MM,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23878667
Report Number0001038806-2025-04101
Device Sequence Number9622942
Product Code DZE
UDI-Device Identifier00889024019621
UDI-Public(01)00889024019621(17)260809(10)1247202
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date08/09/2026
Device Catalogue NumberTSVM4B10
Device Lot Number1247202
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexUnknown
Patient EthnicityNon Hispanic